# SDR I5PA2023011975702

- Difficulty date: January 17, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,025 hours, 33,883 cycles
- Engine: Pwa PW2037
- Engine time: 77,965 hours, 17,454 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A6
- Part serial: 8806028
- Condition: Slow
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESI - LEFT ENG SLOW TO START. REMOVED AND REPLACED L ENG STARTER PER AMM 80-11-01.
